MAUDE Adverse Event Report: BECTON DICKINSON TRAY SPN WHIT25G3.5 L/B-D/E PLAST DRAPE; ANESTHESIA CONDUCTION KIT

BECTON DICKINSON TRAY SPN WHIT25G3.5 L/B-D/E PLAST DRAPE; ANESTHESIA CONDUCTION KIT
Catalog Number 405671
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material #: 405671 ; batch#: 0001558421.It was reported by customer that local anesthetic potency, during administration the product was not working all the product was administered from the vial.None left.Pt harm: no.Additional information: please see below.This is the email from the physician.This is all the information i have.I'm one of the anesthesiologists working in ob today (b)(6) 2024.We did spinal for c-section today using bupivacaine from the lot number 0001558421.The spinal was done by a srna student under my supervision.The spinal was uneventful and successfully placed.Spinal fluid was visualized prior to dosing and at the end of dosing.However, the patient did not get a good spinal blockade, and we had to repeat the procedure with bupivacaine from a different spinal kit from a different lot.The second spinal was successful and we were able to do the procedure under spinal anesthesia.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation: no photos or physical samples that display the reported condition were available for investigation.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001558421 was performed and no recorded quality problems or rejections related to this incident were found, all procedural and functional requirements for product release have been met.We reviewed our sterilization records; no issues were identified during the sterilization process.The certification of analysis, provided to bd by the supplier has been reviewed for the reported lot, all testing done by the supplier verifies the product passed required inspections and is authorized for use.Based on the available information we are not able to identify a root cause related to our process that could impact the efficacy of the medication provided within our kits.The medication within the kit is provided by a supplier.We have notified the supplier of this incident.Complaints received for this device and reported condition will continue to be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
TRAY SPN WHIT25G3.5 L/B-D/E PLAST DRAPE
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20492921
Report Number1625685-2024-00113
Device Sequence Number14341138
Product Code CAZ
UDI-Device Identifier00382904056711
UDI-Public(01)00382904056711(11)240311(17)260131(10)0001558421
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number405671
Device Lot Number0001558421
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer11/04/2024
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown